# SDR CALA2013072300511

- Difficulty date: July 21, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 48,482 hours, 15,536 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 29341130005
- Condition: Failed
- Location: Captain'S
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB "IAS DISAGREE" ILLUMINATED.  APPEARED THAT NR 1 INDICATION WAS AT FAULT. AIRSPEED FLUCTUATIONS BETWEEN CA AND F/O & STBY WAS AS MUCH AS 30-40 KTS.  R & R CAPTAIN`S PITOT PROBE IAW AMM 34-11-01,  OPS & LEAK CHECKED NORMAL.  NO LEAKS IAW AMM 34-11-00. REPLACED QUICK DIS FITTINGS TO CAPTAIN`S & FO ADM`S ALL NORMAL.
